# SDR COEA201911086810

- Difficulty date: September 28, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Landing
- Part number: S54310242200
- Condition: Corroded
- Location: Lt Nacelle Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 400026 L/H NACELLE LANDING FOR AFT EDGE OF PANEL 477AB HAS FRETTING. LEVEL 2 CORRECTIVE ACTION: REPLACEMENT WITH OEM PART.
